# SDR SWIA201334194

- Difficulty date: August 7, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 38,097 hours, 55,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ELBP IS BURNED OUT.  SERVICE REPLACED.
